# SDR REXA2014043000419

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,376 hours, 19,815 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT REQUIRES ADJUSTMENT.  FAILED FUNCTIONAL TEST, TESTING AT 60 LBS & MAX IS 40 LBS IAW TASK 000-52-840-102.  LUBRICATED RT OVERWING EMERGENCY EXIT IAW AMM 12-20-52-640-802 & PERFORMED FUNCTIONAL TEST OF THE RT OVERWING EMERGENCY EXIT IAW AMM 52-21-720-801.  NO DEFECTS NOTED.
